# SDR HNAA2023010400014

- Difficulty date: December 30, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 44,095 hours, 39,417 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

RAPID CABIN DEPRESSURIZATION AT 12,000 FT. CA REPORT MANUAL PRESS CONT OPS NORMAL.   R & R DIGITAL CONTROLLER OPS CHECK IN AUTO MODE GOOD. IAW AMM 21-31-01. (SHORT SIGN) R&R GROUND CONNECTION VALVE SPRING IAW AMM 21-22-04.
